# SDR UPS05843998

- Difficulty date: February 22, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 79,103 hours, 26,689 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 37552072
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, DURING COMPLIANCE OF EO DC8-5740-2937-E, FOUND CLIP CRACKED ON RT WING NR 3 MAIN TANK STRINGER 70.  REMOVED CRACKED FITTING, FABRICATED REPLACEMENT FITTING, REF SAA TRAVE LLER 0001, INSTALLED FITTING, REF SRM 51-1-20D, 51-1-21, DWG3755207.
